# SDR PIDA20050108

- Difficulty date: September 13, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 46,386 hours, 33,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRIANGLE STRAP ON STR 25 LT INTERCOSTAL AT BS 790.  REPLACED STRAP AT STR 25 LT AT BS 790 PER SRM 51-10-2.
